# SDR UIEA2023121200990

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 109,091 hours, 23,735 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING INBOARD FWD FLAP UPPER SKIN HOLE AT 5 IN FROM T/E & APROX 53 IN FROM OUTER EDGE( LH WING INBOARD FWD FLAP COVE PANEL UPPER SKIN WAS REPAIRED IAW SRM 57-53-01-2R-1 FIG.201 SHEET 5 PAG.2-3,6 AND SRM 51-70-03-G-0 PAR.5.B FIG.15 PAG.11,- 40 REV.124 DEC 15/2023  )
